Research output

Estimation on dependent right censoring scheme in an ordinary bivariate geometric distribution

Research output: Contribution to journalArticleAcademicpeer-review

Associated researcher

Associated organisations

Abstract

Discrete lifetime data are very common in engineering and medical researches. In many cases the lifetime is censored at a random or predetermined time and we do not know the complete survival time. There are many situations that the lifetime variable could be dependent on the time of censoring. In this paper we propose the dependent right censoring scheme in discrete setup when the lifetime and censoring variables have a bivariate geometric distribution. We obtain the maximum likelihood estimators of the unknown parameters with their risks in closed forms. The Bayes estimators as well as the constrained Bayes estimates of the unknown parameters under the squared error loss function are also obtained. We considered an extension to the case where covariates are present along with the data. Finally we provided a simulation study and an illustrative example with a real data.

    Research areas

  • BAYESIAN-INFERENCE, Bayes estimation, COMPETING-RISKS, CONSTRAINED BAYES, COVARIATE-INFORMATION, EXPONENTIAL-DISTRIBUTION, MODEL, PROSTATE-CANCER, bivariate geometric distribution, dependent right censoring, discrete lifetime
View graph of relations

Details

Original languageEnglish
Pages (from-to)1369-1384
Number of pages16
JournalJournal of Applied Statistics
Volume44
Issue number8
DOIs
Publication statusPublished - 2017